# SDR USAA2009062691599

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 65795003
- Condition: Cracked
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q3 CHECK - LEFT WING EMERGENCY EXIT HATCH  FRAME CRACKED AT BS 589.5, S10L.  REPAIRED LEFT WING EMERGENCY EXIT HATCH  FRAME AT BS 589.5, S10L IAW B737 SRM 51-70-13.
